The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (992 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 1, 1992, pp. 43–55
DOI: 10.4171/ZAA/627

Published online: 1992-03-31

A Remark on Interpolation with Generalized Parameters

Joachim Puhl[1]

(1) Friedrich-Schiller-University, Jena, Germany

We study a generalized form of the Lions-Peetre interpolation spaces $(A_0,A_1)_{\theta q}$, where the parameter $\theta$ and $q$ are substituted in a natural way by suitable sequences $u$ and lattices $a$, respectively. A reiteration theorem is proved and applications to generalized Lorentz spaces are given.

Keywords: interpolation spaces, Lorentz spaces

Puhl Joachim: A Remark on Interpolation with Generalized Parameters. Z. Anal. Anwend. 11 (1992), 43-55. doi: 10.4171/ZAA/627